On the Martingale Representation Theorem and Approximate Hedging a Contingent Claim in the Minimum Mean Square Deviation Criterion
VNU Journal of Science, Mathematics & Physics , Vol. 23, pp. 143-154, 2007
12 Pages Posted: 2 Aug 2009
Date Written: December 15, 2007
In this work we consider the problem of the approximate hedging of a contingent claim in minimum mean square deviation criterion. A theorem on martingale representation in the case of discrete time and an application of obtained result for semi-continous market model are given.
Keywords: Hedging, contingent claim, risk neutral martingale measure, martingale representation
JEL Classification: C00, C02, G12, G13
Suggested Citation: Suggested Citation